Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Vasocongestion or blue balls, pain on achieving sexual release through masturbation. Cure?

What proven treatments or remedies are known for particularly painful unresolved vasocongestion (Blue balls) beyond sexual release, or symptomatic treatments such as pain relievers such as ibuprophen? By the time that I am suffering and in pain, it is too painful to achieve sexual release through masturbation, and I wouldn t have the issue in the first place if I has the option of sexual intercourse.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  616
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Masturbation is a normal physiological activity. Painful testicles after masturbation is a very common complaint. The common cause are torsion of the testes and this is the most severe form. If it hurts for a little bit and then is relieved with relaxation you probably do not need a physician's attention. I hope this helps. Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor